# SDR MWEA 95473

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59248752N
- Condition: Corroded
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION IN LONGERON 20 IN RT MLG WHEELWELL WHERE FS FRAME 718 MEETS LONGERON 20.  REPLACED LONGERON 20 AS PER THE SRM 51-30.
